0

Penguin family  Carebear32 wrote 7 months ago

Hi all.

I’ve just joined today. I have been on Warfarin for the past 5 years. I have a protein s deficiency. I have had 3 DVT very extensive ones. I now have a new range of 3-4 for my INR. I am mostly in the 5.3 range at the moment finding it hard to get it in range.
I am really struggling with it when it goes high. I am very tired, weak, dizzy, heart racing, I basically just feel awful. This is not fun with 3 young kiddies!! My warfarin nurse has said that she has never heard anyone saying they felt this way.
So I was wondering if any one else feels like this ??
I can nearly tell that my blood is low or high by how I feel. Thank you x

Category: INR

Total Views: 447

Total Comments: 2

Disclaimer


All Comments (2)

Comment on this post  



0

Brachiosaurus  warrick - (1) - posted 6 months ago

Heres another good link citing an alternative to warfarin for protein s deficiency-
https://www.ncbi.nlm.nih.gov/m/pubmed/24144709/

Reply to warrick

0

Brachiosaurus  warrick - (1) - posted 6 months ago

I found this link https://www.ncbi.nlm.nih.gov/m/pubmed/17897308/
“The prothrombin time/International Normalized Ratio is an accurate parameter for following most warfarin-treated patients. However, it reflects mostly factor VII levels, and significant disproportionate alterations in other vitamin K-dependent factors may not be reflected properly. We report a rare case of a woman who developed arterial thrombosis whilst receiving therapeutic doses of warfarin, and was found to have a significant and unbalanced protein S deficiency. Discontinuation of warfarin resulted in complete normalization of coagulation factors, and no further thrombotic events under treatment with enoxaparin, with a follow-up of 2.5 years”
So maybe warfarin isnt right for you and you need a different anticoagulant.

Reply to warrick

Start managing your Warfarin Register for Free